# SDR DL76L080740

- Difficulty date: May 17, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 80,966 hours, 12,251 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102LA2AG
- Condition: Inoperative
- Location: Tat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAT LIGHT AFTER TAKEOFF.  REPAIRS IN PROGRESS.  ETOPS CATEGORY 'B':  DIVERSION OR TURNBACK.
